Some estimates for spectral functions connected with formally hypoelliptic differential operators

Nils Nilsson Department of Mathematics, University of Lund

TBD mathscidoc:1701.332367

Arkiv for Matematik, 10, (1), 251-275, 1971.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:50 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{nils1971some,
  title={Some estimates for spectral functions connected with formally hypoelliptic differential operators},
  author={Nils Nilsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203450019615176},
  booktitle={Arkiv for Matematik},
  volume={10},
  number={1},
  pages={251-275},
  year={1971},
}
Nils Nilsson. Some estimates for spectral functions connected with formally hypoelliptic differential operators. 1971. Vol. 10. In Arkiv for Matematik. pp.251-275. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203450019615176.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved